Disulfiram is mainly used to treat alcohol dependence. It will help in causing the effects of a hangover immediately after consuming alcohol. Its side effects include blurred vision, mental confusion, metallic taste in the mouth, drowsiness, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, My 45-year-old father is an alcohol addict. His weight is 80 kg, and his height is 175 cm. He has been consuming alcohol for the last two to three years. As a result, he has got behavioral changes, red eyes, and he always feels tired. I have found two medicines Disulfiram and Sulfur 2... Read Full »
Answer: Hi, Welcome to icliniq.com. I can understand your problem and situation. It is really hard for a family member to deal with this problem. Your father needs to get admission to a rehabilitation center or hospital under a psychiatrist for alcohol use disorder. You must not give any medication withou... Read Full »
Query: Hello doctor, I have some infection in my liver, which I got to know through LFT test. Also, I have been drinking alcohol since three to four years, but never encountered this problem. But now, I have developed alcohol intolerance. Even if I consume one peg now my face and eye reddens, and my heart... Read Full »
Answer: Hello, Welcome to icliniq.com. I have seen the attachment (attachment removed to protect patient identity). First, the liver function tests are not much abnormal and dos not seem to happen due to alcohol intake. However, your weight may be the cause of that much deranged liver function tests. Ove... Read Full »
Query: Hi, I sleep at 10 PM at night and get up at 7 AM. I am getting adequate sleep. But for the last few days, I wake up very tired in the morning and this is causing me to sleep in office. Please give me advice regarding this. Read Full »
Answer: Hi, Thanks for posting a query at icliniq. The problem you described can be caused by multiple factors. One of them is subclinical viral infection that wisely affects during change of season. This is generally also associated with generalized myalgia, easy fatigability and decreased interest in work... Read Full »
Query: Hi doctor, I am contacting you regarding an uncle of mine. He is 40 years old. His health issues are related to alcohol (beer). He drinks quite a few times a week. When he starts drinking, he drinks a few liters before stopping. He also smokes, but only sometimes. He finds heavy breathing after ju... Read Full »
Answer: Hi, Welcome to icliniq.com. Alcoholism is now acknowledged as a disease that requires a combined treatment (medications, psychological and social intervention). Medications to increase tolerance of the patient to alcohol as Iomazenil are not very much recommended as they tend to increase the patien... Read Full »